Anomalous scaling for three-dimensional Cahn-Hilliard fronts

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    JournalCommunications on Pure and Applied Mathematics
    Volume58
    Issue number8
    Pages (from-to)1077-1115
    Number of pages39
    ISSN0010-3640
    DOIs
    Publication statusPublished - 2005
    MoE publication typeA1 Journal article-refereed

    Fields of Science

    • KINK SOLUTION
    • STABILITY
    • EQUATION
    • 111 Mathematics

    Cite this

    @article{da347c0b36254d71a4d1981dd99b9acf,
    title = "Anomalous scaling for three-dimensional Cahn-Hilliard fronts",
    keywords = "KINK SOLUTION, STABILITY, EQUATION, 111 Mathematics",
    author = "Timo Korvola and Antti Kupiainen and Jari Taskinen",
    year = "2005",
    doi = "10.1002/cpa.20055",
    language = "English",
    volume = "58",
    pages = "1077--1115",
    journal = "Communications on Pure and Applied Mathematics",
    issn = "0010-3640",
    publisher = "John Wiley & Sons Ltd.",
    number = "8",

    }

    Anomalous scaling for three-dimensional Cahn-Hilliard fronts. / Korvola, Timo; Kupiainen, Antti; Taskinen, Jari.

    In: Communications on Pure and Applied Mathematics, Vol. 58, No. 8, 2005, p. 1077-1115.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - Anomalous scaling for three-dimensional Cahn-Hilliard fronts

    AU - Korvola, Timo

    AU - Kupiainen, Antti

    AU - Taskinen, Jari

    PY - 2005

    Y1 - 2005

    KW - KINK SOLUTION

    KW - STABILITY

    KW - EQUATION

    KW - 111 Mathematics

    U2 - 10.1002/cpa.20055

    DO - 10.1002/cpa.20055

    M3 - Article

    VL - 58

    SP - 1077

    EP - 1115

    JO - Communications on Pure and Applied Mathematics

    JF - Communications on Pure and Applied Mathematics

    SN - 0010-3640

    IS - 8

    ER -